Alert archive / Ohio / High Wind Warnings in 2026
High Wind Warning 2, NWS Wilmington, OH
NWS Wilmington, OH issued this high wind warning at Mar 15, 2026, 1:47 PM EDT for 8 counties in Indiana; 20 counties in Ohio; 8 counties in Kentucky. It was in force for 8 hr. 20 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 15, 2026, 1:47 PM EDT (17:47 UTC)
- Expired
- Mar 15, 2026, 9:34 PM EDT
- In force
- 8 hr
- Issued by
- NWS Wilmington, OH
All 36 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY, Auglaize County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Fayette County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 52 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 1:55 PM EDT | NON-TSTM WND GST 47 | 1 E New Knoxville, OH | AWOS station KAXV Auglaize County Neil Armstrong Apt. |
| Mar 15, 1:55 PM EDT | NON-TSTM WND GST 49 | 2 Sse Choctaw Lake, OH | AWOS station KUYF Madison County Airport. |
| Mar 15, 2:00 PM EDT | NON-TSTM WND GST 58 | 2 Nw Vandalia, OH | KDAY ASOS. |
| Mar 15, 2:00 PM EDT | NON-TSTM WND DMG | Palestine, OH | Some barn damage. Time estimated. |
| Mar 15, 2:04 PM EDT | NON-TSTM WND GST 49 | 3 Nnw Clifton, OH | KSGH AWOS. |
| Mar 15, 2:07 PM EDT | NON-TSTM WND GST 48 | 2 W Fairborn, OH | KFFO ASOS. |
| Mar 15, 2:14 PM EDT | NON-TSTM WND GST 52 | 2 W Turpin Hills, OH | KLUK ASOS. |
| Mar 15, 2:15 PM EDT | NON-TSTM WND GST 51 | 3 W Xenia, OH | KGDK AWOS. |
| Mar 15, 2:19 PM EDT | NON-TSTM WND GST 56 | 2 Se Hebron, KY | KCVG ASOS. |
| Mar 15, 2:35 PM EDT | NON-TSTM WND GST 53 | 3 Ese Wilmington, OH | KILN ASOS. |
| Mar 15, 2:42 PM EDT | NON-TSTM WND GST 48 | 1 Se Marysville, OH | KMRT AWOS. |
| Mar 15, 2:50 PM EDT | NON-TSTM WND GST 49 | 3 N Springboro, OH | KMGY ASOS. |
| Mar 15, 2:51 PM EDT | NON-TSTM WND GST 51 | 1 Se Marysville, OH | AWOS station KMRT Union County Airport. |
| Mar 15, 3:00 PM EDT | NON-TSTM WND DMG | Sidney, OH | Large tree down on Fair Road. Time estimated. |
| Mar 15, 3:09 PM EDT | NON-TSTM WND GST 52 | 3 Wsw Versailles, OH | KVES AWOS. |
| Mar 15, 3:16 PM EDT | NON-TSTM WND GST 47 | 3 Nne Washington Court, OH | AWOS station KI23 Fayette County Airport. |
| Mar 15, 3:20 PM EDT | NON-TSTM WND GST 53 | 3 N Springboro, OH | ASOS station KMGY Dayton Wright Brothers Airport. |
| Mar 15, 3:30 PM EDT | NON-TSTM WND DMG | 2 W Wilmington, OH | Trees down on Mitchell Road. Time estimated. |
| Mar 15, 3:35 PM EDT | NON-TSTM WND GST 51 | 3 Nw Lebanon, OH | KI68 AWOS. |
| Mar 15, 5:07 PM EDT | NON-TSTM WND GST 52 | 1 Se Marysville, OH | AWOS station KMRT Union County Airport. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.8 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2291 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 418 m²/s²
- 0-3 km storm-relative helicity
- 394 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
314 WWUS71 KILN 151747 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 147 PM EDT Sun Mar 15 2026 INZ050-058-059-066-OHZ026-034-035-042>044-051>053-060-061-160200- /O.UPG.KILN.WI.Y.0005.000000T0000Z-260316T1200Z/ /O.NEW.KILN.HW.W.0002.260315T1747Z-260316T1200Z/ Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Miami-Champaign-Clark-Preble-Montgomery- Including the cities of Eaton, St. Marys, Springfield, Wapakoneta, Bellefontaine, Richmond, West College Corner, Connersville, Liberty, Kenton, Camden, Greenville, Sidney, Brookville, Coldwater, Tipp City, Piqua, Urbana, Downtown Dayton, New Bremen, Troy, Celina, Minster, Ada, and Kettering 147 PM EDT Sun Mar 15 2026 ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph. * WHERE...Portions of east central and southeast Indiana and west central Ohio. * WHEN...Until 8 AM EDT Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ INZ073>075-080-KYZ089>096-OHZ045-054-062-063-070>072-077-078-160200- /O.UPG.KILN.WI.Y.0005.000000T0000Z-260316T1200Z/ /O.NEW.KILN.HW.W.0002.260315T1747Z-260316T1200Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Union-Madison-Greene-Fayette-Butler- Warren-Clinton-Hamilton-Clermont- Including the cities of Dry Ridge, Milan, Mount Carmel, Florence, Highland Heights, Franklin, Milford, Greendale, Erlanger, Butler, Blanchester, Wilmington, Fairfield, Landen, Beavercreek, Mount Repose, Covington, London, Marysville, Batesville, Mason, Carrollton, Newport, Mulberry, Bellevue, Warsaw, Burlington, Lawrenceburg, Middletown, Withamsville, Hidden Valley, Plain City, Falmouth, West Jefferson, Springboro, Downtown Cincinnati, Aurora, Fairborn, Vevay, Lebanon, Washington Court House, Versailles, Xenia, Oxford, Osgood, Owenton, Bright, Dayton, Williamstown, Hamilton, Day Heights, Oakbrook, Summerside, Rising Sun, Dillsboro, Independence, Fort Thomas, Crittenden, and Alexandria 147 PM EDT Sun Mar 15 2026 ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...South winds 20 to 25 mph with gusts up to 60 mph. * WHERE...Portions of southeast Indiana, northern Kentucky, and central, southwest, and west central Ohio. * WHEN...Until 8 AM EDT Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ KYZ097>099-OHZ046-055-056-064-065-079-080-160200- /O.CON.KILN.WI.Y.0005.000000T0000Z-260316T1200Z/ Bracken-Robertson-Mason-Delaware-Franklin-Licking-Pickaway- Fairfield-Brown-Highland- Including the cities of Mount Olivet, Hillsboro, Delaware, Georgetown, Newark, Circleville, Brooksville, Lancaster, Downtown Columbus, Pickerington, Augusta, Mount Orab, Ripley, Aberdeen, Greenfield, and Maysville 147 PM EDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph. * WHERE...In Kentucky, Bracken, Mason, and Robertson Counties. In Ohio, Delaware, Fairfield, Franklin, Licking, Pickaway, Highland, and Brown Counties. * WHEN...Until 8 AM EDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KYZ100-OHZ073-074-081-082-088-160200- /O.CON.KILN.WI.Y.0005.260316T0400Z-260316T1200Z/ Lewis-Ross-Hocking-Adams-Pike-Scioto- Including the cities of Pike Lake, Manchester, Peebles, Piketon, Tollesboro, Winchester, Wheelersburg, Chillicothe, Vanceburg, Logan, West Union, Camp Dix, Portsmouth, Waverly, Seaman, and Head Of Grassy 147 PM EDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY... * WHAT...South winds 15 to 20 mph with gusts up to 50 mph expected. * WHERE...In Kentucky, Lewis County. In Ohio, Hocking, Adams, Pike, Ross, and Scioto Counties. * WHEN...From midnight tonight to 8 AM EDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KC
1 follow-up statement
823 WWUS71 KILN 160134 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 934 PM EDT Sun Mar 15 2026 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>045- 051>054-060>063-070>072-077-078-160945- /O.CAN.KILN.HW.W.0002.000000T0000Z-260316T1200Z/ /O.EXA.KILN.WI.Y.0005.000000T0000Z-260316T1200Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Miami-Champaign- Clark-Madison-Preble-Montgomery-Greene-Fayette-Butler-Warren- Clinton-Hamilton-Clermont- Including the cities of Greenville, Marysville, Alexandria, Highland Heights, Batesville, Franklin, Owenton, Dayton, Newport, Washington Court House, Minster, Greendale, Springfield, London, Ada, Plain City, Aurora, Oakbrook, West College Corner, Richmond, Dry Ridge, Milan, Wilmington, Milford, Kenton, Tipp City, Crittenden, Withamsville, Burlington, Osgood, Hidden Valley, Carrollton, New Bremen, Fairfield, Sidney, Landen, St. Marys, Vevay, Warsaw, Mason, Bellefontaine, Rising Sun, Brookville, Blanchester, Downtown Cincinnati, Florence, Lebanon, Lawrenceburg, Oxford, Fairborn, Camden, Versailles, Wapakoneta, Summerside, Falmouth, Urbana, Liberty, Springboro, Hamilton, Bellevue, Celina, Covington, West Jefferson, Mount Carmel, Mount Repose, Xenia, Williamstown, Coldwater, Mulberry, Erlanger, Butler, Beavercreek, Day Heights, Troy, Connersville, Piqua, Eaton, Dillsboro, Downtown Dayton, Fort Thomas, Independence, Middletown, Kettering, and Bright 934 PM EDT Sun Mar 15 2026 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph becoming west southwest. * WHERE...Portions of east central and southeast Indiana, northern Kentucky, and central, southwest, and west central Ohio. * WHEN...Until 8 AM EDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KYZ097>099-OHZ046-055-056-064-065-079-080-160945- /O.CON.KILN.WI.Y.0005.000000T0000Z-260316T1200Z/ Bracken-Robertson-Mason-Delaware-Franklin-Licking-Pickaway- Fairfield-Brown-Highland- Including the cities of Aberdeen, Newark, Delaware, Lancaster, Ripley, Greenfield, Hillsboro, Maysville, Circleville, Pickerington, Mount Olivet, Downtown Columbus, Augusta, Brooksville, Georgetown, and Mount Orab 934 PM EDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph becoming west southwest. * WHERE...In Kentucky, Bracken, Mason, and Robertson Counties. In Ohio, Delaware, Fairfield, Franklin, Licking, Pickaway, Highland, and Brown Counties. * WHEN...Until 8 AM EDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KYZ100-OHZ073-074-081-082-088-160945- /O.CON.KILN.WI.Y.0005.260316T0400Z-260316T1200Z/ Lewis-Ross-Hocking-Adams-Pike-Scioto- Including the cities of Portsmouth, Manchester, Tollesboro, Wheelersburg, Vanceburg, Camp Dix, Waverly, Logan, Peebles, Seaman, Winchester, Piketon, Head Of Grassy, Pike Lake, West Union, and Chillicothe 934 PM EDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...South winds 15 to 20 mph with gusts up to 50 mph becoming west southwest expected. * WHERE...In Kentucky, Lewis County. In Ohio, Hocking, Adams, Pike, Ross, and Scioto Counties. * WHEN...Until 8 AM EDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this high wind warning went out at Mar 15, 12:29 PM EDT, 1 hour 18 minutes earlier. Its key messages:
- 1) Windy and unseasonably warm conditions will continue ahead of an approaching cold front. Showers, with a chance of thunderstorms, can be expected tonight, potentially transitioning to a brief rain-snow mix in the early morning hours Monday. 2) Scattered snow showers are expected on Monday, potentially lingering into the evening. Although roads are expected to be mainly wet during the daytime, some isolated slick spots may develop after sunset with falling air and ground temperatures. 3) A much colder airmass will settle into the area for Monday and Tuesday, with lows in the teens likely Monday night.
Area forecast discussion, Mar 15, 12:29 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1229 PM EDT Sun Mar 15 2026
.WHAT HAS CHANGED...
The Wind Advisory was expanded to include the entire area to account
for the potential for gusty winds late tonight with the cold front
passage.
&&
.KEY MESSAGES...
1) Windy and unseasonably warm conditions will continue ahead of an
approaching cold front. Showers, with a chance of thunderstorms, can
be expected tonight, potentially transitioning to a brief rain-snow
mix in the early morning hours Monday.
2) Scattered snow showers are expected on Monday, potentially
lingering into the evening. Although roads are expected to be mainly
wet during the daytime, some isolated slick spots may develop after
sunset with falling air and ground temperatures.
3) A much colder airmass will settle into the area for Monday and
Tuesday, with lows in the teens likely Monday night.
&&
.DISCUSSION...
KEY MESSAGE 1)
A rapidly deepening/digging midlevel trof will pivot from the
central plains into the mid MS Rvr and OH Vlys today into early
Monday morning. As this rapidly-amplifying midlevel trof translates
E into the region, it will progressively become more negatively-
tilted and develop into a closed midlevel low, indicative of a
/very/ dynamic system, prompting the enhancement of LL and deep-
layer wind fields beginning this morning and persisting into
tonight. Intense mid/upper-level wind fields (H5 jet streak of
~125kts) will develop into the region tonight in response to the
strengthening system, resulting in a strongly-forced band of
precipitation along the leading edge of the sfc front where LL
convergence will be maximized.
Through early afternoon, the ILN FA is becoming firmly positioned in
the burgeoning warm sector, with deep/diurnally-driven mixing
developing, leading to southerly wind gusts in excess of 35-40kts,
with the rain/storms/better moisture still well to the W. The best
overlap of deep afternoon mixing and the stronger part of the LLJ
(H8 ~60kts and H9 ~40kts) will likely evolve in parts of EC IN and
WC OH, as well as areas near/west of I-71. Although WAA patterns
typically don/t result in the same gustiness that a CAA regime or
tight pressure rise/fall couplet, deep enough mixing with the
strengthening LLJ will allow for sporadic gust potential near/in
excess of 40kts for these areas through early evening. This
gustiness will drop off very briefly toward/beyond sunset with the
decrease in mixing, but should pick up again around midnight as the
strongest LLJ noses into the region just ahead of the approaching
front and shower/storm activity. Given the latest guidance, the Wind
Advisory was expanded to include the entire ILN FA, due to
expectations for 40+kt wind potential with the FROPA.
The evolution of tonight's system is coming into better focus, with
quite a few solutions still showing a narrowing axis of instby with
eastward extent into late tonight/very early Monday morning,
particularly E of I-75. This being said, despite a nearly parallel
LL bulk shear vector to the front itself, there remains the
potential that, strictly due to the extreme convergence along the
front within the strongly-forced and intensely-sheared environment,
that severe (>50kts) winds will still make their way to the sfc in
sporadic fashion as the convergent line moves W to E quickly through
the ILN FA between about 03z-08z. A band of SHRA, with ISO potential
for embedded TS, will provide small (~1-2 hour) windows for any one
location to receive gusts near/greater than 50kts. But the
coverage/expanse of this severe wind potential still remains in
question due to a somewhat unfavorable BL thermodynamic setup,
particularly for the ern half of the ILN FA.
Current guidance continues to suggest that the 0-3km instby may be
pinched off just to the W of the local area as BL/sfc moisture
remains a bit more meager locally compared to upstream across
IL/IN/MO/wrn KY. If, and it is a big if, sfc dewpoints in the
mid/upper 50s are able to advect in just ahead of the narrow squall
line, there would end up being some more widespread severe potential
locally, with damaging winds being the primary threat. This will
coincide with a H9 LLJ of about 50-55kts and a H8 LLJ of about 70kts
surging in coincident with the narrow convective line. If more a
more widespread severe wind event is to unfold, it would be favored
near/W of I-75, with even less potential for SB instby to develop
further east of this area. Still yet, confidence in this occurring
is still quite low, especially with the prospect of mixing out some
of the BL moisture during the daytime today well ahead of the better
forcing/dynamics. The time/spatial window for sufficient moisture/BL
thermodynamics (and severe wind threat) is quite small for any one
location, but potentially quite concerning. This will certainly need
to be watched considering the magnitude/depth of the very strong
wind fields that will be in play. Regardless, past 08z, the severe
threat should be over for the entire ILN FA.
On the backside of the system, cold air will surge into the local
area, with a ~30 degree drop in less than 6 hours expected for most
spots. This quick arrival of colder air may even lead to a mix of
rain/snow or a brief period of snow on the backside of the band of
showers during the predawn hours. This could lead to isolated light
accumulations on grassy/elevated surfaces, but roads will remain wet
due to antecedent warm ground temps. Moreover, there is additional
support for synoptically-driven gusts near/in excess of 35kts during
the daytime Monday as LL lapse rates steepen and colder air aloft
filters into the OH Vly. The strongest gusts near 40kts should be
confined to areas near/N of I-70.
KEY MESSAGE 2)
Coinciding with the breezy conditions through the day Monday will be
the potential for some SHSN as sufficient moisture/lift persists
within the deepening/lowering DGZ through the daytime Monday. This
will occur as an incredibly deep/potent PV anomaly digs into the
region, providing plenty of forcing (and even some instby) for some
SHSN activity through the daytime Monday. Some snow squalls will be
possible, but thankfully ground temperatures and the relatively-high
March sun angle should limit accumulation potential (and impacts)
through the daytime, even as air temps slowly dip below freezing by
late afternoon (ground/road temps will lag by at least several
hours).
Of concern, however, is the potential that SHSN activity lingers
past sunset. This loss of solar insolation amid air temps falling
into the 20s, may create isolated slick spots/snow accumulation on
untreated surfaces. It seems likely that at least ISO activity will
persist past sunset given the maintenance of sufficient lift amidst
a saturated DGZ , meaning that wet roads may turn somewhat slick in
an isolated capacity coincident with the steadiest SHSN activity.
Although overall accumulations will remain minor, the prospect of
SHSN with subfreezing air and ground temps will be watched closely
for impacts to roads.
KEY MESSAGE 3)
Strong CAA will likely result in a non-diurnal temp trace Monday,
with slowly falling temperatures during the daytime, even after the
rapid drop expected with the FROPA during the predawn hours. This
CAA will persist into Monday night and early Tuesday morning,
allowing for temps to dip into the teens area-wide by daybreak
Tuesday. Highs on Tuesday may only reach into the upper 20s and
lower 30s Tuesday before again dipping into the upper teens again
Tuesday night into Wednesday morning. With the recent warm stretch,
this magnitude and persistence of late-season cold may be
problematic for sensitive vegetation, some of which may be in the
early stages of blooming.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR conditions will persist through 06z, with the main item of
interest through early evening being the S winds of 20-25kts, with
gusts of 40-45kts. The wind will briefly taper off around 00z for a
few hours before increasing once again out of the SSE around 03z-04z.
SSE winds of 20-30kts, with gusts of 40-45kts are expected once again
immediately ahead of a quickly-moving front and line of SHRA with ISO
embedded TS. This squall line will approach KCVG/KLUK by 05z,
KDAY/KILN by 06z, and KCMH/KLCK by 07z, with SHRA persisting for
about 2-hours in any one location. Abrupt/significant changes in wind
speed/direction are likely with the passage of the squall line.
Drier conditions will briefly return area-wide between about 08z-12z
before scattered SHSN pivot into the region during the daytime
Monday. This SHSN activity may result in brief MVFR/IFR VSBYs, but
spotty coverage and uncertainty regarding timing/location precluded
inclusion in the TAFs at this time.
The other item of concern after 00z is going to be S LLWS on the
order of 50-55kts, which will end with the FROPA by 08z area-wide.
VFR CIGs will transition to MVFR with the arrival of the squall line,
persisting following the FROPA through the remainder of the period
area-wide. Brief MVFR/IFR VSBY is expected with the thin squall line.
MVFR CIGs should still linger into Monday night. WSW winds of
20-25kts, with gusts around 35kts, are expected Monday mid morning
through the afternoon, especially for nrn sites of KDAY/KILN/KCMH/KLCK.
OUTLOOK...MVFR CIGs are possible into early Tuesday. Some light
snow, with MVFR CIGs/VSBY, is possible early Wednesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 8 AM EDT Monday for OHZ026-034-035-042>046-
051>056-060>065-070>072-077>080.
Wind Advisory from midnight tonight to 8 AM EDT Monday for OHZ073-
074-081-082-088.
KY...Wind Advisory until 8 AM EDT Monday for KYZ089>099.
Wind Advisory from midnight tonight to 8 AM EDT Monday for KYZ100.
IN...Wind Advisory until 8 AM EDT Monday for INZ050-058-059-066-073>075-
080.
&&
DISCUSSION...
AVIATION...Hazardous weather outlook, Mar 15, 12:35 PM EDT, 1 hour 12 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1235 PM EDT Sun Mar 15 2026 KYZ100-OHZ073-074-081-082-088-161645- Lewis-Ross-Hocking-Adams-Pike-Scioto- 1235 PM EDT Sun Mar 15 2026 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY... This Hazardous Weather Outlook is for northeast Kentucky, central Ohio and south central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Showers and a few thunderstorms will develop after midnight. Isolated strong to severe storms are possible, with damaging wind being the main threat. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Breezy conditions are expected to continue through Monday, with gusts to around 35 mph likely during the daytime. Snow showers will cause brief reduction in visibility at times through the daytime Monday. Isolated slick spots may develop late Monday evening into Monday night if widespread snow showers continue during this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046- 051>056-060>065-070>072-077>080-161645- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Delaware- Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery-Greene- Pickaway-Fairfield-Butler-Warren-Clinton-Hamilton-Clermont-Brown- Highland- 1235 PM EDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Thunderstorms are possible tonight with the potential for a few strong to severe storms. Damaging winds are the primary threat. However, a tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Breezy conditions are expected to continue through Monday, with gusts to around 40 mph likely during the daytime. Snow showers will cause brief reduction in visibility at times through the daytime Monday. Isolated slick spots may develop late Monday evening into Monday night if widespread snow showers continue during this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight.
In the hours before
Local storm report, Mar 15, 1:21 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
121 PM EDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM Non-Tstm Wnd Dmg 3 ENE Owensville 39.13N 84.08W
03/13/2026 Clermont OH Broadcast Media
*** 1 FATAL ***
A tree fell on a residence along U.S. 50
just east of Monterey Maple Grove Road.
&&Local storm report, Mar 15, 1:35 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
135 PM EDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM Non-Tstm Wnd Dmg Versailles 39.07N 85.25W
03/15/2026 Ripley IN 911 Call Center
Several trees were blown down in several
locations across the county.
&&Nearby
High Wind Warnings in Ohio, 2026High Wind Warnings in Indiana, 2026High Wind Warnings in Kentucky, 2026Every high wind warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.